# SDR SWAA2019110738666

- Difficulty date: November 1, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO  BAY INTERCOSTAL CRACKED AT FASTENER HOLES BS 767 - BS 787 RBL 21 CRACKED. / REPLACED INTERCOSTAL IAW B737 SRM 51-40-02 AND DWG 146A0081.
